EconPapers    
Economics at your fingertips  
 

A Class of Fourth‐Order Telegraph‐Diffusion Equations for Image Restoration

Weili Zeng, Xiaobo Lu and Xianghua Tan

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: A class of nonlinear fourth‐order telegraph‐diffusion equations (TDE) for image restoration are proposed based on fourth‐order TDE and bilateral filtering. The proposed model enjoys the benefits of both fourth‐order TDE and bilateral filtering, which is not only edge preserving and robust to noise but also avoids the staircase effects. The existence, uniqueness, and stability of the solution for our model are proved. Experiment results show the effectiveness of the proposed model and demonstrate its superiority to the existing models.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/240370

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:240370

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:240370